Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Suffering from jaundice. Sonography and blood test done. Found fatty liver. Suggest a diet plan

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 5579 Questions
Sir/madam my name is XXXXXXX am 32yrs old. Am sufring frm Jaundice 2months ago. My sonography rpt was Mild Hepatomegaly with Fatty Changes. My blood test was..LFT-T.b 4.0, d.b 3.0, in.b 1.0, Sgpt 110, sgot 130 and ggtp 50. I used to drink alcohol, but stop now. Do smoking and chewing Pan. How to reduce the level. I take Urdohep-sl twice a day, avoid fried, oily and non-veg food. What exect may be the cause of Fatty changes. Through net i came to know that there R many posibilities to rule out, like gallbladder stone, liver stone etc. What type of food should i take.
Posted Thu, 18 Apr 2013 in Liver and Gall Bladder
Answered by Dr. Ivan R. Rommstein 27 minutes later
Hi and welcome to XXXXXXX
Fatty liver is common condition and this is the first phase of liver damage. It is reversible and pretty easily treatable just need to follow instructions.
Main causes are alcohol and metabolic syndrome (diabetes, hypertension, obesity and dyslipidemia). Galbladder stones would cause it. Some drugs and nuttritonal deficiancies can cause it as well but not so often.

So you can change your life habbits and improvement will come for sure. First you need to avoid alcohol definitely.
DIetary involves reducing your carbohydrate intake and increasing your saturated fat intake.
Get some exercise. don't eat foods which contain high fructose corn syrup, white sugar , honey , and agave syrup, which can be up to 90% fructose and carbonated sodas.

Eat more egg yolks and liver from clean. These foods are high in choline. Other foods XXXXXXX in choline include beef, cod, shrimp, broccoli, dairy products, and almonds. All kind of nonfatty meat, fish, sesame feeds are helpful.
Hope I have answered your query. If you have any further questions I will be happy to help
Above answer was peer-reviewed by
Follow-up: Suffering from jaundice. Sonography and blood test done. Found fatty liver. Suggest a diet plan 17 hours later
Sir,is there any medicine to cure Faty changes,
my dr. gave me only Urdohep-sl with vitamin. Is that enough.
Need I have to consult specialist rule out exect reason for faty change.
Should i go for another test like _,_,_,_,_
yr ans-eats more egg yolk and liver clean (i cannot get the meaning)
Answered by Dr. Ivan R. Rommstein 4 hours later
Hi again.
There s no specific medicine, but isnt necessary because in most cases it can be trated by changing life habbits. Your doctor prescribed Urdohep because he obviously thinks that your fatty liver is caused by gallbladder stones. Urdohep can help to resolve those stones. If your liver problems are resulting from other cause which I ve mentioned, this drug wont be helpful. You didnt mention that sonography found some stones. Try to find in your lab tests do you have raised cholesterol, triglycerids or glucosae level. ELevation of those parameters are called methabolic syndrome and can cause fatty liver.
When did you stop drinking? if it was less than a year then alcohol could have affected your liver.
I suggest you to find the exact cause. Ask your doctor about performing CT scan which can verify is there any sign of stones and can visualize liver more detaily.
Viral hepatitis markers should be done as well.
Egg yolk in inside part of egg, yellow one and i meant you should eat clean animal liver whivh has choline that improve your liver status. It is just good to remember that you need to take high protein diet,vitamins,minerals and unsaturated acids.
Also do frequent check ups of your liver enzymes
Above answer was peer-reviewed by
Follow-up: Suffering from jaundice. Sonography and blood test done. Found fatty liver. Suggest a diet plan 1 hour later
Once again, Sir!
I used to have mild fever to say slight warmness of the body, which my dr. told me it is natural for jaundice patient, so dnt gave me any medicine. But i take paracetamol and used to sweat a lot at night. Also my stool is semi-solid.
Dr. gave me to drink lots of Glucose-D powder, is it alright.?
My left side abdominal below my chest could be felt bigger in size when intake of food mostly.
Also sometimes i could felt pain on my left chest.
Is all this related to Jaundice-Fatty Changes in the Liver
Answered by Dr. Ivan R. Rommstein 56 minutes later
Yes, of course it is. Left part of liver is in normal circumstances situtated partly in left abdomen, when enlarged this is even more expressed. Secondly, gallbaldder stones affect pancreatic duct as well. It is typical for pancreas to give left sided abdominal and chest pain,sometimes radiating to back. I suggest do do amylase and lipase blood levels if these symtpoms progress.Loose stool is also something expected so all this would gone after liver condition improvement. Liver enzymes are oftenly found and can mean nothing, but associated jaundice and bilirubin eleveation means that you shouldnt ignore it. Nothing will happen suddenly, but try to follow my and your doctors recommendations,and I am sure you will feel better. It s ok to take Glucose powred. it is good supplement for sugar and some vitamins.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor